# SDR AALA202307037815

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 65,143 hours, 32,270 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: D235920202
- Part serial: B712
- Condition: Chipped
- Location: Zone 700 - Gears
- Part time: 35,566 hours, 19,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHROME CHIP FOUND APPROX 1/4" X 3/8" ON NOSE LANDING GEAR STRUT / SHOCK ABSORBER. REPLACED NOSE LANDING GEAR STRUT / SHOCK ABSORBER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
